The Elder Scrolls V: Skyrim

The Elder Scrolls V: Skyrim

檢視統計資料:
Sherlock Hugs P.I. 2013 年 10 月 13 日 @ 上午 4 時 26 分
frosty clouds keep coming from character
i thought it was a desiese but i took potion of cure desieses and its still there
< >
顯示 1-12,共 12 則回應
markdb92 2013 年 10 月 13 日 @ 上午 4 時 30 分 
do you have the frost shield spell in use?
Sherlock Hugs P.I. 2013 年 10 月 13 日 @ 上午 4 時 31 分 
no i took off all armor and still there it dose look like a frost shield but i dont have one
STURM-KATTEN [SC-KL] 2013 年 10 月 13 日 @ 上午 6 時 15 分 
Have a look at the thread pinned, entitled 'Issues with Skyrim' in this Forum. It contains a link to a way of removing unwanted magical effects from the player. Umm, section 1 If my memory serves me..
Sherlock Hugs P.I. 2013 年 10 月 13 日 @ 上午 10 時 11 分 
i cant find what you mean. i would try reinstaling skyrim but i dont want to loose all my mods and gamesaves
riffahlc175 2013 年 10 月 13 日 @ 上午 11 時 39 分 
See what effects are active. Hit "P" on the keyboard,.....unless your playing on Xbox or PS3.
Sherlock Hugs P.I. 2013 年 10 月 13 日 @ 上午 11 時 43 分 
i did and ther eis only my nord blood there is not deseises
riffahlc175 2013 年 10 月 13 日 @ 下午 1 時 53 分 
Is your armor enchanted with say, Frost Resistence? Check what you may be enchanted with. Start with the simple, then get more complicated, like trying to solve a glitch. Perhaps if its not affecting your health, and/or not causing you to die, it may not be a bad thing. Even if its annoying. I'll think about the glitch problem.
Sherlock Hugs P.I. 2013 年 10 月 13 日 @ 下午 1 時 59 分 
the only frost resistant active affect is my nord blood which it part of my character and it hasnt been like this before so it cant be that.
it looks like an enchantment of somekind that has been taken off but to visual affect has stayed behind. it is there everytime i try to play skyrim and its just annoying.
moes 2013 年 10 月 13 日 @ 下午 3 時 07 分 
post a screenshot, might help.
Sherlock Hugs P.I. 2013 年 10 月 14 日 @ 上午 8 時 15 分 
i uploded a screenshot of it its on my screenshots
Magneo 2013 年 10 月 14 日 @ 下午 1 時 28 分 
I had the same problem some months ago, 'death h. Take a look at this. Once I found the spell effect I had eminating from my character, I used the appropriate console commands. :

http://forums.nexusmods.com/index.php?/topic/872861-tutorial-removing-unwanted-magic-effects-from-the-player/

- Hope this helps
Sherlock Hugs P.I. 2013 年 10 月 15 日 @ 上午 8 時 14 分 
i already looked at that i cant see anything like the thing i have.
i can see it in first person and as well as third and when it pulses i cant reallly see further that a few feet so it makes playing skyrim at all almost imposible
< >
顯示 1-12,共 12 則回應
每頁: 15 30 50

張貼日期: 2013 年 10 月 13 日 @ 上午 4 時 26 分
回覆: 12